# SDR QXEA2013011900165

- Difficulty date: January 19, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK NR 9 HAS AREAS OF CORROSION BETWEEN STA X670 AND X783.  REMOVED CORROSION IAW SRM 51-21-00-00-02. MATERIAL LOSS .013" IN CLAW AND .004" ON TOP OF CLAW, TRACK IS WITHIN LIMITS IAW RD 8/4-53-884. HFEC INSPECTED AREA, NO CRACKS NOTED REF NDTM 51-00-06-910-801 PT 1. APPLIED ALODINE TO BLENDED AREAS IAW SRM 51-21-10-02-01.
